CureZone   Log On   Join
Re: Okay...maybe it wasn't my toothpaste that caused my EC..Help!
 
jle1987 Views: 842
Published: 7 years ago
 
This is a reply to # 2,168,560

Re: Okay...maybe it wasn't my toothpaste that caused my EC..Help!


Have you tried any hydrocortisone or corticosteroids? Both of these are used when treating Psoriasis and they bring down inflammation. I would highly recommend adding this to your aquaphor treatment because others on here have had success doing so. There are numerous causes for EC so if you can pinpoint what you think caused it then it will make your treatment and hopefully cure, that much easier. If your lips are trauma induced then I would treat it as if it were Psoriasis, which is what I'm currently doing. I'm using a vitamin d3 ointment called Calcipotriene, along with a steroid ointment called Desonide .005% and in between when my lips get a little dry I use Bepanthen wound healing ointment.
 

 
Printer-friendly version of this page Email this message to a friend

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  www.curezone.com

1.891 sec, (1)